# SDR AALA2018091429005

- Difficulty date: August 29, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON THE RT WING TRAILING EDGE FLAP TRACK NR 4 PIVOT BOLT.  REPLACED THE PIVOT BOLT IAW AMM 27-54-62-400-001.
